# SDR ABXA20211127125

- Difficulty date: November 27, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 92,934 hours, 34,517 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Spring
- Part number: A5270018
- Condition: Broken
- Location: Cockpit
- Component: Seat Assy,Capt
- Component part number: 3A09000151
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKE-OFF ROLL, CAPT’S SEAT ROLLED BACK. ABORTED TAKE-OFF. AS A SIDE NOTE , BRAKE TEMPS WENT TO 7 AND 8’S DUE TO THE ABORTED TAKE-OFF.AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE REPLACED BROKEN SPRING ON HORIZONTAL ADJUSTMENT LEVER. OPS CHECKS NORMAL IAW B767 AMM 25-11-01. COMPLIED WITH HIGH ENERGY STOP INSP. IAW B767 AMM 05-51-14. FOUND #6 MAIN TIRE PARTIALLY DEFLATED. NO OTHER DAMAGE NOTED. REMOVED AND REPLACED #5 & #6 MAIN TIRE/WHEEL ASSYS. IAW B767AMM 32-45-01. AIRCRAFT RETURNED TO SERVICE.
